# SDR DXTA2025030302559

- Difficulty date: March 2, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N379QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500294
- Aircraft time: 8,569 hours, 6,685 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE DOOR: LAV CAP CAME OFF IN FLIGHT AND BENT/WARPED LAV DOOR. CORRECTIVE ACTION; ONCE DOOR OPENED PANEL CORRECTED .PERFORMED A GVI OF THE DOOR AND FOUND NO DEFECTS NOTED. RESECURED THE LAV CAP WITH NO DEFECTS NOTED. WORK PERFORMED IAW EMB505 AMM 05-00-00.
